# SDR MASA2015080312289

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 25,863 hours, 21,353 cycles
- System (JASC): 5241 · Galley Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR HARD TO OPEN.  ADJUSTED LATCH MECHANISM.
